# SDR HNAA2024050900343

- Difficulty date: April 23, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 65 S17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00196 DOUBLER AT FRM 65 STRG 17 IS CORRODED AND OUT OF LIMITS REQUIRES REPLACEMENT.  FABRICATED NEW DOUBLER OUT OF 2024-T3 .050 AND DRILLED UP NEW PART LOCATED AT FRM 65 AND STRG17 IAW EMB-145 SRM 51-30-01 AND SRM 51-20-03 REF BARCODE HN00151533 FOR INSTALL
